# SDR SWIA2024092515

- Difficulty date: September 15, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 44,709 hours, 38,111 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Plate
- Part number: 601R35004337
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FUSELAGE KICK PLATE HAS DAMAGED DOME NUTS     (C-CHECK RO 9/24/2024)    REPAIRED FUSELAGE SKIN COMMON TO KICKPLATE BELOW CARGO DOOR OPENING LOCATED BETWEEN FS589.00 AND FS621.00, STGR. 17L TO 19L AND REMOVED AND REPLACED DAMAGE DOME NUTS AND DAMAGED KICKPLATE PANEL WITH NEW KICKPLATE PANEL REF REO 601R-53-61-8229 REV --, DATED 2024-09-20. COMPLIED WITH ALL STEPS. COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION FOR DETAILS.
